본문 바로가기
KERD
논문KCI 등재

Starlikeness of q-differential operator involving quantum calculus

1

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

In the present paper, we investigate starlikeness conditions for q-differential operator by using the concept of quantum calculus in the unit disk.

Abstract

In the present paper, we investigate starlikeness conditions for q-differential operator by using the concept of quantum calculus in the unit disk.

참고문헌 (21)

  1. F. M. Al-Oboudi, "On univalent functions defined by a generalized Salagean operator", Int. J. Math and Math Sci, 25, pp.1429~1436 (2004)
  2. H. Aldweby, "Some subordination results on q-Analogue of Ruscheweyh differential operator", Abstr. Appl. Anal (2014)
  3. I. Aldawish, "New subclass of analytic function associated with the generlalized hypergeometric functions", Electronic J. Math. Anal. Appl, 2(2), pp.163~171 (2014)
  4. A. Aral, "Applications of q Calculus in operator Theory" (2013), Springer
  5. B. C. Carlson, "Starlike and prestarlike hypergeometric functions", SIAM J. Math. Anal, 15(4), pp.737~745 (1984)
  6. J. Dziok, "Classes of analytic functions associated with the generalized hypergeometric function", Appl. Math. Comput, 103, pp.1~13 (1999)
  7. H. Exton, "q-hypergeometric Functions and Applications" (1983), Ellis Horwood Limited
  8. G. Gasper, "Basic Hypergeometric Series, Encyclopedia of Math-ematics and its Application, Vol. 35" (1990), Cambridge University Press
  9. H. A. Ghany, "q-derivative of basic hypergeometric series with respect to parameters", Int. J. Math. Anal. (Ruse), 3(33-36), pp.1617~1632 (2009)
  10. F. H. Jackson, "On q-functions and a certain difference operator", Tranc. Roy. Soc. Edin, 46, pp.253~281 (1908)
  11. K. Kuroki, "Double integral operators concerning starlike of order β", Int. J. Differ. Equ, pp.1~13 (2009)
  12. S. S. Miller, "Double integral starlike operators, Integral Trans-forms Spec", Integral Trans-forms Spec. Funct, 19(7-8), pp.591~597 (2008)
  13. A. Mohammed, "A generalized operator involving the q-hypergeometric function", Mat. Vesnik, 65(4), pp.454~465 (2013)
  14. M. Obradovic, "Simple suficient conditions for univalence", Mat. Vesnik, 49(3-4), pp.241~244 (1997)
  15. D. Purohit, "Generalized q-Taylor's series and applications", Gen. Math, 18(3), pp.19~28 (2010)
  16. S. Rusheweyh, "New criteria for univalent functions", Proc. Amer. Math. Soc, 49, pp.109~115 (1975)
  17. G. S. Salagean, "Subclasses of univalent functions, Lecture Notes in Math", pp.362~372 (1983), Springer Verlag
  18. W.S. Chung, "On the q-analog of the Laplace transform", Russ. J. Math. Phys, 21(2), pp.156~168 (2014)
  19. J. Yang, "U(n+1) extensions of some basic hypergeometric series identities", Advanced Studies in Contemporary Mathematics, 18(2), pp.201~218 (2009), 장전수학회
  20. Y. S. Kim, "Exton’s triple hypergeometric series associated with the Kampé de Fériet function", Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집), 14(4), pp.447~453 (2011), 장전수학회
  21. K. R. Vasuki, "On Certain Continued Fractions Related To 3ψ3 Basic Bilateral Hypergeometric Functions", Advanced Studies in Contemporary Mathematics, 20(3), pp.343~357 (2010), 장전수학회

관련 논문AI추천

이 간행물의 다른 논문 (12건)